Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2757 Publications


2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2, pp. 963–1001, 2020.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex hermitian case,” Communications in Mathematical Physics, p. 50, 2020.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
M. Filakovský and L. Vokřínek, “Are two given maps homotopic? An algorithmic viewpoint,” Foundations of Computational Mathematics, vol. 20, pp. 311–330, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84, pp. 365–388, 2020.
View | Files available | DOI
 

Filters and Search Terms

oa=1

Search

Filter Publications